Academic Journals Database
Disseminating quality controlled scientific knowledge

A Numerical Approach for Solving Linear and Nonlinear Volterra Integral Equations with Controlled Error

ADD TO MY LIST
 
Author(s): A. Vahidian Kamyad | M. Mehrabinezhad | J. Saberi-Nadjafi

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 40;
Issue: 2;
Start page: 69;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Why do you need a reservation system?      Save time & money - Smart Internet Solutions